# SDR AALA202106259009

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 58,629 hours, 24,441 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Dirty
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR UPPER TRACK OBSTRUCTED AND DIFFICULT TO OPERATE. CLEANED DOOR TRACKS PER AMM 52-50-00.
